# SDR ASAA2017102422411

- Difficulty date: October 24, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 58,702 hours, 23,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A851024
- Condition: Corroded
- Location: Bs 967-987
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL WEB BS 967 - 987 CORRODED.  ACFT GROUNDED.  REMOVED CORROSION  IAW SRM 53-70-15.  FABRICATED, LOCATED, AND DRILLED A NEW WEB IAW DWG 147A8510,  REV A AND SRM 51-40-05 AND ALODINED WEB IAW EA 900-53EA-19446 PRIMED IAW EA 900-53EA-19446, REV P1,
